# SDR T17A201706134022

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N460TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK516
- Aircraft time: 3,447 hours, 2,803 cycles
- Engine: Pwa JT15D5
- Engine time: 3,447 hours, 2,803 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT 39,000 FT, CREW RECEIVED THE MASTER WARNING ANNUNCIATION, ACCOMPANIED BY A LT FUEL PRESSURE LOW LIGHT WITH IMMEDIATE ROLL BACK OF THE NR 1 ENGINE.  RAN THE CHECKLIST FOR ENGINE FAILURE AND DESCENDED.  AT 29,000 FT, THE CREW ATTEMPTED A RESTART WITHOUT SUCCESS NOTING NO FUEL FLOW OR ITT DURING THE ATTEMPT.  DIVERTED. AFTER LANDING NOTICED THE LT HYD, LT FUEL AMBER LIGHTS ON THE FIREWALL SHUTOFF SWITCH WERE ILLUMINATED, INDICATING VALVES WERE CLOSED, AND WERE VERY SURE THEY HAD NOT ACTUATED THE FIREWALL SHUTOFF SWITCH.  MAINTENANCE ACTUATED THE SWITCH TO OPEN  THE VALVES, AND PERFORMED A SUCCESSFUL ENGINE START AND REPORTED ALL ENGINE SYSTEMS AND PARAMETERS WERE NORMAL. FURTHER TROUBLESHOOTING IS IN PROCESS AT THE TIME OF THIS SUBMISSION. OPEN
